# SDR REXA201100821

- Difficulty date: December 2, 2011
- Submitted: December 3, 2011
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 17,359 hours, 15,238 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL CUTOUT ON WING LOWER PLANK AT WS 54.897 CORRODED 0.006" DEEP.  REPAIRED IAW BOMBARDIER REO 601R-53-21-030 REV H.
